# SDR AALA20050717

- Difficulty date: November 1, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO  CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 32 INOPERATIVE.  REPLACED BATTERY PACK B5 107 FOR CEILING EMERGENCY LIGHTS FROM ROWS 28 TO 32. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
